# SDR CA151215014

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN JULY OF THIS YEAR (ENGINE TSN 909), A FCU MALFUNCTION WAS REPORTED BY THE OPERATOR. AN ACCESSORIES SHOP REPLACED THE FUEL CONTROL UNIT (FCU) BELLOWS, AND THE ENGINE WAS RETURNED TO SERVICE. IN OCTOBER, THE ENGINE IS REPORTED TO HAVE HAD A LOSS OF POWER FOLLOWING WHICH THE AIRCRAFT LANDED WITH 30% OF COMPRESSOR SPEED. THE FCU WAS AGAIN REPAIRED (NO REPORT ISSUED). THE OPERATOR REPORTED ANOTHER POWER LOSS EVENT ON A FLIGHT NOV. 30TH . THE PILOT ELECTED NOT TO USE THE EMERGENCY POWER LEVER. THE AIRCRAFT APPARENTLY LANDED UNEVENTFULLY. THE FCU WAS AGAIN SENT TO AEROSS WHERE NO PROBLEMS WERE FOUND. FUEL PUMP ALSO TESTED NO FAULT FOUND. TROUBLESHOOTING WILL START DEC. 4TH IN THE PRESENCE OF P&WC`S FIELD SERVICE REPRESENTATIVE.
